TitleClassification of submarine canyons of the Australian continental margin
Publication TypeJournal Article
Year of Publication2014
AuthorsHuang, Z, Nichol, SL, Harris, PT, Caley, MJulian
JournalMarine Geology
Volume357
Pagination362 - 383
Date Published11 Jan 2014
ISSN00253227
KeywordsAustralia, bathymetry, hierarchical classification, morphometrics, Submarine canyons
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0025322714002151
DOI10.1016/j.margeo.2014.07.007
Short TitleMarine Geology
Bibliography record attached to: